# SDR COMA0660711

- Difficulty date: December 18, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N629BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7251
- Aircraft time: 18,207 hours, 15,745 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Underserviced
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5151 - GEAR DISAGREE MESSAGE AFTER TAKEOFF.  NOSE GEAR DID NOT RETRACT.  RETURNED TO AIRPORT AND LANDED WITHOUT INCIDENT.  FOUND NOSE GEAR WOULD NOT FULLY EXTEND.  SERVICED NOSE STRUT.  NO FURTHER DEFECTS.
